JournalsrmiVol. 24, No. 2pp. 549–566

Geometric optics with critical vanishing viscosity for one-dimensional semilinear initial value problems

  • Stéphane Junca

    Université de Nice Sophia Antipolis, France
Geometric optics with critical vanishing viscosity for one-dimensional semilinear initial value problems cover
Download PDF

Abstract

We study the propagation of high frequency oscillations for one dimensional semi-linear hyperbolic systems with small parabolic perturbations. We obtain a new degenerate parabolic system for the profile, and valid an asymptotic development in the spirit of Joly, Métivier and Rauch.

Cite this article

Stéphane Junca, Geometric optics with critical vanishing viscosity for one-dimensional semilinear initial value problems. Rev. Mat. Iberoam. 24 (2008), no. 2, pp. 549–566

DOI 10.4171/RMI/546